BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2006 >

Please use this identifier to cite or link to this item:

Title: A Fractional Analog of the Duhamel Principle
Authors: Umarov, Sabir
Saydamatov, Erkin
Keywords: Duhamel's Principle
Pseudo-Differential Equations
Cauchy Problem
Inhomogeneous Equation
Time-Fractional Equation
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 9, No 1, (2006), 57p-70p
Abstract: The well known Duhamel principle allows to reduce the Cauchy problem for linear inhomogeneous partial differential equations to the Cauchy problem for corresponding homogeneous equations. In the paper one of the possible generalizations of the classical Duhamel principle to the time-fractional pseudo-differential equations is established.
Description: Mathematics Subject Classification: 35CXX, 26A33, 35S10
ISSN: 1311-0454
Appears in Collections:2006

Files in This Item:

File Description SizeFormat
fcaa-vol9-num1-2006-57p-70p.pdf201.77 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License